Extremes of vector-valued Gaussian processes: Exact asymptotics

Dȩbicki, K, Hashorva, E, Ji, L orcid.org/0000-0002-7790-7765 et al. (1 more author) (2015) Extremes of vector-valued Gaussian processes: Exact asymptotics. Stochastic Processes and their Applications, 125 (11). pp. 4039-4065. ISSN 0304-4149



Copyright, Publisher and Additional Information: © 2015, Elsevier B.V. All rights reserved. This is an author produced version of an article published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Gaussian process; Conjunction; Extremes; Double-sum method; Slepian lemma; Borell–TIS inequality; Piterbarg inequality; Generalized Pickands constant; Generalized Piterbarg constant; Pickands–Piterbarg lemma
  • Accepted: 21 May 2015
  • Published (online): 3 June 2015
  • Published: November 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Jun 2019 14:13
Last Modified: 26 Jun 2019 14:13
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2015.05.015


Filename: MltdGP_v21.pdf

Licence: CC-BY-NC-ND 4.0